# SDR UPS97222275

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING NRC 497869, FOUND CORROSION ON FWD SIDE OF 870 WEB WL 186 LBL 60-65 AT INSPECTION PANEL ACCESS (WHEEL WELL WEB).  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-1, 53-10-9, 51-20-4 AND 51-30-1.
